# SDR UPS05243783

- Difficulty date: January 10, 2005
- Submitted: January 28, 2005
- Operation: Air carrier
- Aircraft: N940UP
- Make and model: Boeing 727185C
- Aircraft serial: 19826
- Aircraft time: 579,032 hours, 29,936 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, RT VENTRAL STAIRWAY TORQUE BOX WEB SKIN CRACK EXTENDING BEYOND STOP DRILL HOLE ON FWD O/B END ADJACENT TO FUEL SHROUD HOLE & CRACK ON DOUBLER AT AFT SIDE BS 1263.  REPAIR CARRIED OUT IAW EO B727-5310-1239-E.
